5 results for stochastic differential equations.

Parameters for your search query:
Keyword    stochastic differential equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Modelling, Simulation and Analysis of Police Containment of Crowd Using Stochastic Differential Equations with Delays
American Journal of Modeling and Optimization. 2019, 7(1), 29-34. DOI: 10.12691/ajmo-7-1-5
Pub. Date: September 17, 2019Views: 11384Downloads: 11868
Figure of 6
Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 9856Downloads: 9695
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Portfolios of an Insurer and a Reinsurer with Proportional Reinsurance through Exponential Utility Maximization under Constant Elasticity of Variance Model
Journal of Mathematical Sciences and Applications. 2018, 6(1), 6-12. DOI: 10.12691/jmsa-6-1-2
Pub. Date: October 23, 2018Views: 9306Downloads: 8832
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 11691Downloads: 9767
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solutions of Linear Stochastic Differential Equations for Economic Investments
American Journal of Applied Mathematics and Statistics. 2024, 12(2), 28-34. DOI: 10.12691/ajams-12-2-2
Pub. Date: April 24, 2024Views: 132Downloads: 242
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals




Article Types